# SDR CALA2023062602015

- Difficulty date: May 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 113,383 hours, 11,792 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Part number: 23419921
- Part serial: 384
- Condition: Cracked
- Location: Eng-2
- Part time: 95,727 hours, 9,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING EXTERNAL INSPECTIONS {B777-06-3-7157} - DURING ETOPS CHECK FOUND RT ENGINE HAS EVIDENCE OF PNEUMATIC LEAK WITH APU RUNNING AT UPPER AFT EXHAUST. INSPECTED AND FOUND #2 ENGINE PRE-COOLER LEAKING AFT SIDE. INSPECTED AND FOUND LARGE CRACK APPROX 4 INCHES ON #2 . PRE-COOLER. R/R #2 ENG PRECOOLER PER AMM 36-11-15. NO LEAKS NOTED AT THIS TIME. PARTS USED:  25-3611-3-0074,QTY :1  25-3611-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1867036  SN OFF 0384 PRECOOLER, AIRB  OFF 25-3611-9-0007 0384 ON 25-3611-9-0007 7233
